# SDR CA091125001

- Difficulty date: November 18, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 35,887 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  NR 4 MAIN WHEEL INNER BEARING HAD A COMPLETE FAILURE.  MAINTENANCE SPOTTED THE MAIN WHEEL SITTING AT AN ODD ANGLE ON THE GATE AND INVESTIGATED.  OUTER BEARING AND THE PIECES LEFT FROM THE INNER BEARING HAVE BEEN HANDED OVER TO BOEING FOR FURTHER INVESTIGATION.  THE MAIN WHEELS HAS BEEN SHIPPED TO AVEOS IN YUL FOR LAB TESTING. (TC NR 20091125001)
